zbMATH — the first resource for mathematics

On k-domatic numbers of graphs. (English) Zbl 0537.05050
A k-dominating set in the graph G is a subset D of V(G) with the property that for each vertex \(x\in V(G)-D\) there exists a vertex \(y\in D\) such that for the distance between x and y we have \(d(x,y)\leq k.\) A k-domatic partition of G is a partition of V(G) into k-dominating sets in G. The maximum number of classes of a k-domatic partition is called the k- domatic number of G and is denoted by \(d_ k(G)\). The author shows a.o. that \(d_ k(G)\geq \min(n,k+1)\) and calculates \(d_ k(C_ n)\).
Reviewer: C.Hoede

05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
Full Text: EuDML
[1] Borowiecki M., Kuzak M.: On the \(k\)-stable and \(k\)-dominating sets of graphs. Graphs, Hypergraphs and Block Systems. Proc. Symp. Zielona Góra 1976 by M. Borowiecki, Z. Skupień, L. Szamkołowicz, Zielona Góra 1976. · Zbl 0344.05143
[2] Cockayne E. J., Hedetniemi S. T.: Towards a theory of domination in graphs. Networks 7 (1977), 247-261. · Zbl 0384.05051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.